# SDR 07FDEA03549

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974219220
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD CROSSBEAM REPAIR IN AFT CARGO FLOOR COMPARTMENT, FRAME 63 LT IS NOT   CONFORM TO SRM 53-10-15/FIG 207 (REPAIR PROFIL THICKNESS).  REPAIR RENEWED IAW SRM 53-10-15/FIG 207.
